Due to an severe eye infection (I was losing the sight in my right eye) my doctor prescribed a steroid medication called Prednisone and though it saved my sight, I went from 115 pounds to 185 pounds in 8 weeks. I know how to eat right, I know how to eat to lose weight, I know how to exercise and maintain optimum weight, but now that my eye sight has returned and am off the steroid therapy, the weight will not come off. I am 38 years old and am extremely depressed about this, I went to a doctor and he told gave me Metformim and I am going to try it.
If anyone has had an experience like this, I could use some support. Also, as fast as I gained the weight, I am equally concerned about rapid weight loss as well. THANK YOU
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.